# SDR FDEA202302090239

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N878FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40684
- Aircraft time: 18,897 hours, 3,209 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Unknown
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION OF APU OIL LEVEL FOR SERVICE  CHECK, LIFT TRUCK FORWARD BARRIER HIT PANEL LOCATED  IN FRONT OF  313AL DOOR DUE TO MALFUNCTION OF THIS  LIFTRUCK.   EA: G-5310-T0372876 P2                                                            C/W WITH STEPS 1 AND 2 OF E.A. G-5310-T0372876 PART                               2 NO ADDITIONAL DEFECTS FOUND. REMOVED BROKEN                                     STRINGER END FITTING 148W5107-8 ROUTED TO MACHINE                                 SHOP FOR FABRICATION.   EA: G-5310-T0372876 P2                                                            INSTALLED NEW STRINGER END FITTING REF E.A.                                       G-5310-T0372876 PART 2
